On the Arithmetic of Abelian Varieties.

J.S. Milne

Inventiones mathematicae (1972)

  • Volume: 17, page 177-190
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Milne, J.S.. "On the Arithmetic of Abelian Varieties.." Inventiones mathematicae 17 (1972): 177-190. <http://eudml.org/doc/142167>.

author = {Milne, J.S.},
journal = {Inventiones mathematicae},
pages = {177-190},
title = {On the Arithmetic of Abelian Varieties.},
url = {http://eudml.org/doc/142167},
volume = {17},
year = {1972},

AU - Milne, J.S.
TI - On the Arithmetic of Abelian Varieties.
JO - Inventiones mathematicae
PY - 1972
VL - 17
SP - 177
EP - 190
UR - http://eudml.org/doc/142167
ER -

Citations in EuDML Documents

  1. Masanari Kida, Galois descent and twists of an abelian variety
  2. Armand Brumer, Kenneth Kramer, The conductor of an abelian variety
  3. Bruno Kahn, Sur le groupe des classes d’un schéma arithmétique
  4. Remke Kloosterman, The p -part of Tate-Shafarevich groups of elliptic curves can be arbitrarily large
  5. Fabien Pazuki, Remarques sur une conjecture de Lang
  6. W. J. Gordon, Linking the conjectures of Artin-Tate and Birch-Swinnerton-Dyer
  7. Dino Lorenzini, Torsion and Tamagawa numbers

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.